Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The coefficient problem for schlicht mappings of the exterior of the unit circle


Author: G. Springer
Journal: Trans. Amer. Math. Soc. 70 (1951), 421-450
MSC: Primary 30.0X
MathSciNet review: 0041935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Ueber die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln, Preuss. Akad. Wiss. Sitzungsber. (1916) pp. 940-955.
  • [2] M. Biernacki, Sur quelques majorantes de la théorie des fonctions univalentes, C. R. Acad. Sci. Paris vol. 201 (1935) pp. 256-258.
  • [3] G. Faber, Neuer Beweis eines Koebe-Bieberbachschen Satzes ueber konforme Abbildung, Akademie der Wissenschaften, Munich, Sitzungsberichte der Mathematisch-physische Klasse (1918) pp. 39-42.
  • [4] P. R. Garabedian and M. Schiffer, Identities in the theory of conformal mapping, Trans. Amer. Math. Soc. 65 (1949), 187–238. MR 0028944, 10.1090/S0002-9947-1949-0028944-8
  • [5] G. M. Golusin, Einige Koeffizientenabschaetzungen fuer schlicht Funktionen, Rec. Math. (Mat. Sbornik) N.S. vol. 3 (1938) pp. 321-330.
  • [6] T. H. Gronwall, Some remarks on conformal representation, Ann. of Math. (2) 16 (1914/15), no. 1-4, 72–76. MR 1502490, 10.2307/1968044
  • [7] J. Hadamard, Mémoire sur le problème d'analyse relatif a l'équilibre des plaques elastiques encastrées, Mémoires de l'Académie des Sciences de l'Institut de France vol. 38 (1908).
  • [8] Gaston Julia, Sur une équation aux dérivées fonctionnelles liée à la représentation conforme, Ann. Sci. École Norm. Sup. (3) 39 (1922), 1–28 (French). MR 1509240
  • [9] Karl Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I, Math. Ann. 89 (1923), no. 1-2, 103–121 (German). MR 1512136, 10.1007/BF01448091
  • [10] F. Marty, Sur le module des coefficients de MacLaurin d'une fonction univalente, C. R. Acad. Sci. Paris vol. 198 (1934) pp. 1569-1571.
  • [11] A. C. Schaeffer, M. Schiffer, and D. C. Spencer, The coefficient regions of schlicht functions, Duke Math. J. 16 (1949), 493–527. MR 0031050
  • [12] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449.
  • [13] -, Sur un problème d'extrémum de la représentation conforme, Bull. Soc. Math. France vol. 66 (1938) pp. 48-55.
  • [14] Menahem Schiffer, Faber polynomials in the theory of univalent functions, Bull. Amer. Math. Soc. 54 (1948), 503–517. MR 0025564, 10.1090/S0002-9904-1948-09027-9
  • [15] Issai Schur, On Faber polynomials, Amer. J. Math. 67 (1945), 33–41. MR 0011740
  • [16] O. Teichmueller, Ungleichungen zwischen den Koeffizienten schlichter Funktionen, Preuss. Akad Wiss. Sitzungsber. (1938) pp. 363-375.
  • [17] J. L. Walsh, Interpolation and approximation, Amer. Math. Soc. Colloquium Publications, vol. 20, New York, 1935, pp. 68-71.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0041935-5
Article copyright: © Copyright 1951 American Mathematical Society